JournalscmhVol. 73, No. 1pp. 22–44

Higher generation subgroup sets and the Σ \Sigma -invariants of graph groups

  • John Meier

    Lafayette College, Easton, USA
  • L. VanWyk

    James Madison University, Harrisonburg, USA
  • H. Meinert

    J. W. Goethe-Universität, Frankfurt A.M., Germany
Higher generation subgroup sets and the $ \Sigma $-invariants of graph groups cover
Download PDF

Cite this article

John Meier, L. VanWyk, H. Meinert, Higher generation subgroup sets and the Σ \Sigma -invariants of graph groups. Comment. Math. Helv. 73 (1998), no. 1, pp. 22–44

DOI 10.1007/S000140050044